prepare4trouble (prepare4trouble) wrote in vaginapagina,
prepare4trouble
prepare4trouble
vaginapagina

Spotting again

I've been having some trouble with spotting the past few months, always at the same point in my cycle, which made me assume it was a hormonal thing. At my last pill check, I told the nurse about it and she suggested seeing the doctor and getting a new pill, which I did last month. She switched me to Yasmin, and for the first week everything was fine, then the spotting started again.
The literature that comes with the pill says that in the first few months spotting is normal, but doesn't specify whether that meant just if you are just starting the pill or if switching from one to another brand might have the same affect, so I'm not sure whether I should go back to the doctor and tell her about it, or wait it out for a few more cycles and see whether it stops. Does anyone have any suggestions?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments